# SDR USAA2009070291665

- Difficulty date: July 1, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 64,640 hours, 28,975 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 544 - FLASHLIGHT UNDER FLIGHT ATTENDANT JUMPSEAT FORWARD SEAT NOT CHARGING.  REMOVED AND REPLACED FLASHLIGHT AT FORWARD JUMPSEAT.  OPERATIONAL CHECK WAS GOOD.
